# SDR ASAA2019031628637

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,440 hours, 10,175 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE AT 38,000, OUTSIDE AIR TEMP -49, LEFT SIDE (L2) WINDOW OVERHEAT, COMPLIED WITH QRH, LIGHT STAYED EXTINGUISHED. GROUNDED - YES. RESISTANCE CKS WINDOW TEMP SENSOR & HEAT FILM NORMAL REF AMM 30-41-21. WINDOW HEAT OPERATIONAL TEST NORMAL REF AMM 30-41-00.
